Applied Mathematics and Mechanics

, Volume 24, Issue 3, pp 344–354 | Cite as

On the existence of common fixed points for a pair of lipschitzian mappings in banach spaces

  • Zeng Lu-chuan


The existence of common fixed points for a pair of Lipschitzian mappings in Banach spaces is proved. By using this result, some common fixed point theorems are also established for these mappings in Hilbert spaces, in Lp spaces, in Hardy spaces Hp, and in Sobolev spaces Hr,p, for 1<p<+∞ and r≥0.

Key words

asymptotic regularity common fixed point Lipschitzian mapping p-uniformly convex Banach space weak ω-limit set Chinese Library Classification O177.91 

2000 MR Subject Classification



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Browder F E, Petryshyn W V. The Solution by iteration of nonlinear functional equations in Banach spaces[J].Bull Amer Math Soc, 1966,72:671–675.Google Scholar
  2. [2]
    Goebel K, Kirk W A. Topics in metric fixed point theory[A].Cambridge Stud Adv Math[M]. Vol28, London: Cambridge University Press, 1990.Google Scholar
  3. [3]
    Kruppel M. Ein fixpunktsatz für asymptotisch regulare operatoren im Hilbert-Raum. Wiss Z Padagog Hochsch “Liselotte Herman” Gustrow[J].Math Natur Fak, 1987,25:241–246.MathSciNetGoogle Scholar
  4. [4]
    Gornicki J. Fixed point theorems for asymptotically regular mappings inL p spaces[J].Nonlinear Anal, 1991,17:153–159.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    Gornicki J. Fixed points of asymptotically regular mappings[J].Math Slovaca, 1993,43(3):327–336.zbMATHMathSciNetGoogle Scholar
  6. [6]
    Sharma B K, Thakur B S. Fixed points of a pair of asymptotically regular mappings[J].Applied Mathematics and Mechanics (English Ed), 1997,18(8):771–778.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    Lim T C, Xu H K. Fixed point theorems for asymptotically nonexpansive mappings[J].Nonlinear Anal, 1994,22:1345–1355.zbMATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    Pichugov S A. Jung's constant of the spaceL p[J].Mat Zamptki, 1988,43:604–614. (in Russian) Translation:Math Notes, 1988,43:348–354.zbMATHMathSciNetGoogle Scholar
  9. [9]
    Prus S. Some estimates for the normal structure coefficient in Banach spaces[J].Rend Circ Mat Palermo, 1991,40(2):128–135.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    Bynum W L. Normal structure coefficients for Banach spaces[J].Pacific J Math, 1980,86:427–436.zbMATHMathSciNetGoogle Scholar
  11. [11]
    Maluta E. Uniformly normal structure and related coefficient[J].Pacific J Math, 1984,111:357–369.zbMATHMathSciNetGoogle Scholar
  12. [12]
    Prus B, Smarzewski R. Strongly unique best approximations and centers in uniformly convex spaces [J].J Math Anal Appl, 1987,121:10–21.zbMATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    Xu H K. Inequalities in Banach spaces with applications[J].Nonlinear Anal. 1991,16:1127–1138.zbMATHMathSciNetCrossRefGoogle Scholar
  14. [14]
    Casini E, Maluta E. Fixed points of uniformly Lipschitzian mappings in spaces with uniformly normal structure[J].Nonlinear Anal, 1985,9:103–108.zbMATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    Bruck R E. On the almost-convergence of iterates of a nonexpansive mapping in Hilbert space and structure of the weak-limit set[J].Israel J Math, 1978,29:1–16.zbMATHMathSciNetGoogle Scholar
  16. [16]
    Lim T C, Xu H K, Xu Z B. AnL p inequality and its applications to fixed point theory and approximation theory[A]. In:Progress in Approximation Theory[M]. New York: Academic Press, 1991.Google Scholar
  17. [17]
    Smarzewski R. Strongly unique best approximations in Banach spacesII[J].J Approx Theory, 1987,51:202–217.zbMATHMathSciNetCrossRefGoogle Scholar
  18. [18]
    Duren W L.Theory of H p Spaces[M]. New York: Academic Press, 1970.Google Scholar
  19. [19]
    Barros-neto J.An Introduction to the Theory of Distribution[M]. New York: Dekker, 1973.Google Scholar
  20. [20]
    Lindenstrauss J, Tzafriri L.Classical Banach Spaces, II-Function Spaces[M]. New York/Berlin: Springer-Verlag, 1979.Google Scholar
  21. [21]
    Dunford N, Schwarz J.Linear Operators (Vol 1) [M]. New York: Interscience, 1958.zbMATHGoogle Scholar
  22. [22]
    Danes J. On desifying and related mappings and their applications in nonlinear functional analysis [A].In:Theory of Nonlinear Operators, Proc Summer School[C]. GDR, Berlin: Akademie-Verlag, 1974.Google Scholar
  23. [23]
    Kruppel M. Ein fixpunktsatz für asymptotisch regulare Operatoren im gleichma βig konvexen Banach-Raum, Wiss Z Padagog Hochsch, “Liselotte Herrman” Gustrow[J].Math Natur Fak, 1989,27:247–251.MathSciNetGoogle Scholar
  24. [24]
    Prus S. On Bynum's fixed point theorem[J].Atti Sem Mat Fis Univ Modena, 1990,38:535–545.zbMATHMathSciNetGoogle Scholar
  25. [25]
    Smarzewski R. On the inequality of bynum and drew[J].J Math Anal Appl, 1990,150:146–150.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 2003

Authors and Affiliations

  • Zeng Lu-chuan
    • 1
  1. 1.Department of MathematicsShanghai Normal UniversityShanghaiP.R. China

Personalised recommendations